# SDR UALA2012091405198

- Difficulty date: September 13, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,224 hours, 22,593 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM STA 1640 FROM LBL 3 TO RBL 50.  PERFORMED FLOORBEAM UPPER CHORD REPAIR BETWEEN LBL 33 AND RIGHT BODY FRAME.
